# SDR DALA2018120417012

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 69,252 hours, 17,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6816, L/P 0847507) STATION 560, DAMAGE TO FRAME AT SHEAR TIE ATTACH POINT AT STRINGER 16L. TIME LIMITED REPAIR ACCOMPLISHED PER ER/A 573441-14 REV ORIG. TIME STANDARDS ARE DRIVEN ON LOGS 0846705 AND 0846723. JOB COMPLETE RII INSPECTIONS COMPLETE.
